Improvements of Ostrowski and generalised trapezoid inequality in terms of the upper and lower bounds of the first derivative

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.312

Abstract

In this paper improvements of the Ostrowski and generalised Trapezoid inequalities are found in terms of the upper and lower bounds of the first derivative.

Author Biography

S. S. Dragomir

School of Computer Science & Mathematics, Victoria University of Technology, PO Box 14428, Melbourne City MC, Victoria 8001, Australia.

Published

2003-09-30

How to Cite

Dragomir, S. S. (2003). Improvements of Ostrowski and generalised trapezoid inequality in terms of the upper and lower bounds of the first derivative. Tamkang Journal of Mathematics, 34(3), 213-222. https://doi.org/10.5556/j.tkjm.34.2003.312

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>